A Berry-Esseen bound for M-estimators

Bentkus V, Bloznelis M, Götze F (1997)
SCANDINAVIAN JOURNAL OF STATISTICS 24(4): 485-502.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Bentkus, V; Bloznelis, M; Götze, FriedrichUniBi
Abstract / Bemerkung
We prove a Berry-Esseen bound for general M-estimators under optimal regularity conditions on the scare function and the underlying distribution. As an application we obtain Berry-Esseen bounds for the sample median, the L-p-median, p > 1 and Huber's estimator of location.
Stichworte
Berry-Esseen bound; maximum likelihood estimator; M-estimator; sample median; Huber's estimator
Erscheinungsjahr
1997
Zeitschriftentitel
SCANDINAVIAN JOURNAL OF STATISTICS
Band
24
Ausgabe
4
Seite(n)
485-502
ISSN
0303-6898
Page URI
https://pub.uni-bielefeld.de/record/1626616

Zitieren

Bentkus V, Bloznelis M, Götze F. A Berry-Esseen bound for M-estimators. SCANDINAVIAN JOURNAL OF STATISTICS. 1997;24(4):485-502.
Bentkus, V., Bloznelis, M., & Götze, F. (1997). A Berry-Esseen bound for M-estimators. SCANDINAVIAN JOURNAL OF STATISTICS, 24(4), 485-502.
Bentkus, V., Bloznelis, M., and Götze, F. (1997). A Berry-Esseen bound for M-estimators. SCANDINAVIAN JOURNAL OF STATISTICS 24, 485-502.
Bentkus, V., Bloznelis, M., & Götze, F., 1997. A Berry-Esseen bound for M-estimators. SCANDINAVIAN JOURNAL OF STATISTICS, 24(4), p 485-502.
V. Bentkus, M. Bloznelis, and F. Götze, “A Berry-Esseen bound for M-estimators”, SCANDINAVIAN JOURNAL OF STATISTICS, vol. 24, 1997, pp. 485-502.
Bentkus, V., Bloznelis, M., Götze, F.: A Berry-Esseen bound for M-estimators. SCANDINAVIAN JOURNAL OF STATISTICS. 24, 485-502 (1997).
Bentkus, V, Bloznelis, M, and Götze, Friedrich. “A Berry-Esseen bound for M-estimators”. SCANDINAVIAN JOURNAL OF STATISTICS 24.4 (1997): 485-502.